| Model Number |
SDH25A |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unk.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing documentation could not be completed as the lot/batch number was not provided.This is an analysis of a photo submitted to ethicon endo surgery for evaluation.During the visual analysis, the following was observed: the photo shows a device on a table together with several surgical instruments.The device can be seen with the safety engaged and the anvil detached.However, no malformed staples could be observed.Based on the photo the event described cannot be confirmed.No conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.As part of ethicon endo surgery quality process all devices are manufactured, inspected, and released to approved specifications.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during the surgery, after fired, noted some staples malformed with irregular shape.Changed to a new one to complete surgery (used suture to oversew).There was no patient consequence reported.No additional information can be provided.